# SDR SWAA2022020185118

- Difficulty date: September 14, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD CLOSE OUT WEB CORRODED AS MARKED / FWD CARGO THRESHOLD CLOSE OUT WEB CORRODED AS MARKED BLENDED CORROSON AND FOUND ORIGINAL T .063' REMAIN T .040' REMOVED .023' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 REMOVED OLD WEB AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A8330
